MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PRO; DEFIBRILLATOR
Model Number 90010400499991010
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 02/26/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a 64 -year-old male patient, the device gave a "no shock advised" prompt for a rhythm clinicians believed was shockable.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the device performed to specification.A review of the clinical log for the reported event date observed the first analysis event had two of the three segments not match any of the algorithmic definitions for shockable or non-shockable rhythms.Both segments had noise that could have been caused by motion which may have affected the analysis results.Since two of the three segments were determined to be not shockable, the overall result was no shock advised.The aed worked as designed and within the limitations of the technology.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
AED PRO
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19728806
Report Number1220908-2024-02487
Device Sequence Number20880686
Product Code MKJ
UDI-Device Identifier00847946016142
UDI-Public(01)00847946016142
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number90010400499991010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR
Patient SexMale